# SDR DXTA2024011510619

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 464 hours, 277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE COMES OUT BUT CANNOT TURN TO OPEN.  ARIVED AT THE AIRCRAFT AND ATTEMPTED OPENING THE MAIN CABIN DOOR. THE EXTERNAL HANDLE WOULD POP OUT BUT WOULD NOT TURN. CLEANED AND LUBRICATED THE DOOR HANDLE AND ROD MECHANISM. PERFORMED SEVERAL CYCLES OF OPENING AND DOSING THE DOOR WITH NO FURTHER ISSUES. REFERENCE AMM 12-20-04.
